Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: D | L | S | Y
Number of items: 9.

D

Diao, Z.F., Yan, Xinggang (2008) Robust Observer Design for a Class of Nonlinear Systems Using the System Internal Dynamics Structure. Journal of Optimization Theory and Applications, 138 (2). pp. 175-187. ISSN 0022-3239. (doi:10.1007/s10957-008-9388-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Liu, Wenbin, Floudas, Christodoulos A. (1996) Generalized primal-relaxed dual approach for global optimization. Journal of Optimization Theory and Applications, 90 (2). pp. 417-434. ISSN 0022-3239. (doi:10.1007/BF02190006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Dai, Y.H. (2001) Minimization Algorithms Based On Supervisor and Searcher Co-operation. Journal of Optimization Theory and Applications, 111 (2). pp. 359-379. ISSN 0022-3239. (doi:10.1023/A:1011986402461) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 1: Existence theory for the elliptic case. Journal of Optimization Theory and Applications, 69 (2). pp. 351-371. ISSN 0022-3239. (doi:10.1007/BF00940649) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 2: Existence theory for the evolution case. Journal of Optimization Theory and Applications, 69 (2). pp. 373-396. ISSN 0022-3239. (doi:10.1007/BF00940650) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (doi:10.1007/BF00940895) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Sirlantzis, Konstantinos, Lamb, John D., Liu, Wenbin (2006) Novel Algorithms for Noisy Minimization Problems with Applications to Neural Networks Training. Journal of Optimization Theory and Applications, 129 (2). pp. 325-340. ISSN 0022-3239. (doi:10.1007/s10957-006-9066-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Y

Yan, Xinggang, Lam, James, Li, Hsi-Shang, Chen, I-Ming (2000) Decentralized Control of Nonlinear Large-Scale Systems Using Dynamic Output Feedback. Journal of Optimization Theory and Applications, 104 (2). pp. 459-475. ISSN 0022-3239. (doi:10.1023/A:1004674032740) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Yan, Xinggang, Spurgeon, Sarah K., Edwards, Christopher (2003) Decentralized Output Feedback Sliding Mode Control of Nonlinear Large-Scale Systems with Uncertainties. Journal of Optimization Theory and Applications, 119 (3). pp. 597-614. ISSN 0022-3239. (doi:10.1023/B:JOTA.0000006691.37149.0b) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 6 23:07:07 2019 GMT.